# SDR SWAA2022032365545

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 FLAP TRACK AFT FAIRING PANEL 644CL IS CRACKED / REMOVED & REPLACED #8 FLAP TRACK AFT FAIRING PANEL 644CL IAW SOPM 20-50-01 STEP 8;C.D.
